# SDR IPXA2021100374510

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 66,330 hours, 22,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 146T586937
- Condition: None
- Location: Upper Surface
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/ADAMAGED FLOOR PANEL REQUIRES REPLACMENTFABRICATE NEW FLOOR PANEL PER EO B767-5320-9693-I
